How To Watch: Muddy Creek

How to Watch Muddy Creek

June 5, 2015 1:15pm

Round three of the Lucas Oil Pro Motocross Championship takes place this Saturday, June 6, in Blountville, Tennessee. Action kicks off with practice live beginning at 9:30 p.m. ET on Racer X Online and ProMotocross.com.

MAVTV will carry the first motos at 12 p.m. EST and NBC will carry the second 450 moto beginning at 2 p.m. EST. NBCSN will air the second 250 moto at 12 a.m EST.

Also on the TV slate this weekend in coverage from the Amsoil Grand National Cross Country Series presented by Maxxis. Details on how to watch are below.

Lucas Oil Pro Motocross Championship

UNITED STATES

Practice

Online: 9:45 a.m. ET, Racer X OnlineProMotocross.com, and NBC Sports Live Extra (LIVE)

The second practice session for the 450 and 250 Classes will stream live, starting at approximately 9:45 a.m. ET.

The second practice session will only be available online and viewable on RacerXOnline.comProMotocross.com, and the NBC Sports Live Extra mobile app (iOS / Android).

Pre-Race Show

Online: 11 a.m. ET, Racer X OnlineProMotocross.com, and NBC Sports Live Extra (LIVE)

The pre-race show will only be available online and viewable on RacerXOnline.comProMotocross.com, and the NBC Sports Live Extra mobile app (iOS / Android).

Moto 1

Online: 12:00 p.m. ET, Racer X OnlineProMotocross.com, and NBC Sports Live Extra (LIVE)

TV: 12:00 p.m. ET, MAVTV (LIVE)

Once again this year, MAVTV will air first motos from all twelve rounds live. Use the MAVTV channel finder to see if you currently get MAVTV. You can also use the link to request that your cable provider carry MAVTV if they currently do not.

The live stream of first motos can also be viewed online via Racer X Online and ProMotocross.com  and the NBC Sports Live Extra mobile app (iOS / Android).

Moto 2

Online: 2:00 p.m. ET, NBC Sports Live Extra (LIVE)

TV: 450 Moto 2 - 2:00 p.m. ET, NBC (LIVE)

TV: 250 Moto 2 - 11 p.m. ET, NBCSN 

Once again this year, NBCSN will air most second motos throughout the season. (A few select 450 Class motos will air on NBC instead.) Use the NBCSN channel finder to see if you currently get NBCSN in your area.

The live stream of both second motos can be viewed online via ProMotocross.com and the NBC Sports Live Extra mobile app  (iOS / Android).

Please note: In order to watch a live stream of an NBCSN broadcast, you have to verify your cable provider. Live Extra is a service offered through participating cable, satellite and telco TV providers that allows you to watch Motocross coverage of live events on NBCSN. Don't see your provider? Contact your provider by clicking here to express your interest in receiving this service. Provide your email address and they will contact you once your provider has been added. They are actively working to add additional TV providers to this service, and recent additions include Cox, Charter, and DirecTV.

Highlight Show

TV: Wednesday 6/10, 1:00 a.m. ET, NBCSN

NBCSN will have a one-hour show the week after each race recapping the action.

INTERNATIONAL

Practice

Online: 9:45 a.m. ET, Racer X Online and ProMotocross.com (LIVE)

This year will feature an extended live pre-race show. Tune in starting at 11:00 a.m. ET to catch the second practice session, then stick around for the pre-race show counting you down to the first motos of the day.

Visit Racer X Online and ProMotocross.com on your computer, phone or tablet to access the stream.

Pre-Race Show

Online: 11:00 a.m. ET, Racer X OnlineProMotocross.com, and NBC Sports Live Extra (LIVE)

The pre-race show will only be available online and viewable on RacerXOnline.comProMotocross.com, and the NBC Sports Live Extra mobile app (iOS / Android).

Moto 1

Online: 12:00 p.m. ET, Racer X Online and ProMotocross.com (LIVE)

TV Networks: FOX Sports Australia, Sky TV, ESPN Brazil

The Nationals will be simulcast to various countries across the globe. Check the TV listings for your local station (listed above) for the time in your area.

Visit Racer X Online and ProMotocross.com on your computer, phone or tablet to access the live stream of first motos in countries where race coverage is not available on television.

Moto 2

Online: 2:00 p.m. ET, Racer X Online and ProMotocross.com (LIVE)

TV Networks: FOX Sports Australia, Sky TV, ESPN Brazil, ESPN Latin America, Sport1

The Nationals will be simulcast to various countries across the globe. Check the TV listings for your local station (listed above) for the time in your area.

Visit Racer X Online and ProMotocross.com on your computer, phone or tablet to access the live stream of second motos in countries where race coverage is not available on television.

Highlight Show

TV Networks: ESPN Brazil, ESPN Latin America, Extreme Sports Network - Europe, Sky TV New Zealand

A one-hour highlight show recapping the race will air in various countries across the globe. Check the TV listings for your local station (listed above) for the time in your area.

 

Amsoil Grand National Cross Country Series Presented by Maxxis

Saturday, June 6 / Sunday, June7 | RacerTV.com

Wiseco John Penton | All times are live

Saturday, June 6

1:00 p.m. – GNCC Live: John Penton Pro ATV

4:00 p.m. – GNCC Live: John Penton Pro UTV

Sunday, June 7

1:00 p.m. – GNCC Live: John Penton Pro Bike

 

Series Standings

Lucas Oil Pro Motocross Championship

450MX Series Standings
1. Ryan Dungey 128pts KTM
2. Eli Tomac 125pts Hon
3. Blake Baggett 99pts Suz
4. Ken Roczen 93pts Suz
5. Justin Barcia 87pts Yam
6. Weston Peick 79pts Yam
7. Broc Tickle 75pts Suz
8. Jason Anderson 72pts Hus
9. Christophe Pourcel 72pts Hus
10. Phil Nicoletti 62pts Yam
11. Chad Reed 58pts Kaw
12. Fredrik Noren 53pts Hon
13. Justin Brayton 51pts KTM
14. Cole Seely 50pts Hon
15. Kyle Chisholm 41pts Kaw
16. Brett Metcalfe 36pts Kaw
17. Wil Hahn 27pts Kaw
18. Tommy Hahn 26pts Hon
19. Kyle Cunningham 25pts Suz
20. Josh Grant 17pts Kaw
250MX Series Standings
1. Jeremy Martin 128pts Yam
2. Marvin Musquin 126pts KTM
3. Jessy Nelson 80pts KTM
4. Adam Cianciarulo 76pts Kaw
5. Joey Savatgy 72pts Kaw
6. Alex Martin 68pts Yam
7. Zach Osborne 67pts Hus
8. Shane McElrath 65pts KTM
9. Matt Bisceglia 64pts Hon
10. Chris Alldredge 62pts Kaw
11. RJ Hampshire 59pts Hon
12. Aaron Plessinger 58pts Yam
13. Jordon Smith 55pts Hon
14. Justin Hill 52pts KTM
15. Kyle Peters 48pts Hon
16. Mitchell Oldenburg 39pts KTM
17. Luke Renzland 36pts Yam
18. Christian Craig 33pts Hon
19. Anthony Rodriguez 29pts Yam
20. Cooper Webb 20pts Yam

 

Amsoil Grand National Cross Country Series Presented by Maxxis

Overall National Championship Standings
1. Kailub Russell 205pts KTM
2. Grant Baylor 126pts Yam
3. Josh Strang 118pts Husa
4. Christopher Bach 115pts Hon
5. Thad Duvall 102pts Hus
6. Ryan Sipes 97pts Hus
7. Jason Thomas 75pts KTM
8. Jordan Ashburn 74pts Yam
9. Ricky Russell 60pts Yam
10. Layne Michael 60pts Hon
11. Craig Delong 58pts Hus
12. Trevor Bollinger 58pts KTM
13. Andrew Delong 44pts Hus
14. Steward Baylor Jr. 43pts KTM
15. Tegan Temple 41pts KTM
XC2 Pro Lites Series Standings
1. Jason Thomas 167pts KTM
2. Layne Michael 127pts Hon
3. Craig Delong 121pts Hus
4. Ricky Russell 119pts Yam
5. Trevor Bollinger 113pts KTM
6. Cory Buttrick 94pts Beta
7. Tegan Temple 90pts KTM
8. Nick Davis 87pts Hus
9. Austin Lee 77pts Yam
10. Callan May 65pts Yam
11. Philippe Chaine 56pts KTM
12. Ryan Lojak 54pts Yam
13. Scott Grills 54pts Yam
14. Jesse Groemm 49pts Beta
15. Samuel Evans 43pts KTM
WXC Series Standings
1. Kacy Martinez 139pts KTM
2. Becca Sheets 125pts Yam
3. Rachel Gutish 109pts KTM
4. Jessica Patterson 108pts Yam
5. Brooke Cosner 93pts Hus

ATV

Overall National Championship Standings
1. Adam McGill 177pts Hon
2. Walker Fowler 150pts Yam
3. Jarrod McClure 126pts Hon
4. Chris Borich 111pts Yam
5. Chris Bithell 110pts Suz
6. Bryson Neal 108pts Yam
7. Cole Richardson 86pts Yam
8. Jay Shadron 76pts Hon
9. Brian Wolf 75pts Yam
10. Johnny Gallagher 69pts Yam
XC2 Series Standings
1. Cole Richardson 173pts Yam
2. Martin Christofferson 153pts Hon
3. Cody Collier 150pts Yam
4. Randy Hamilton 117pts Hon
5. Blake Tornes 89pts Yam
6. Michael Lancaster 76pts Hon
7. Bryson Hoppes 73pts Yam
8. James Green 70pts Hon
9. Jonathan Fugate 68pts Hon
10. Thomas Kootz Jr. 65pts Yam

 

Other Links

Live Timing

450 Class Entry List

250 Class Entry List

2015 National Numbers

Race Center

 

Follow Racer X

Twitter - @racerxonline

Instagram - racerxonline

Facebook

Racer X Fantasy Motocross

 

Related Links

250 Words: 2015 Team Guide

250 Words: 250MX Preview

450 Words: 450MX Preview

Tickets

Event Website

 

Race Day Schedule

7 am - 2 pm Will Call
7:30 am Mandatory Riders Meeting
7:45 am Chapel Service
8 am - 8:15 am 450 Class Practice Grp B - 15 minutes 5 Free/10 Timed
8:20 am - 8:35 am 450 Class Practice Grp A - 15 minutes 5 Free/10 Timed
8:40 am - 8:55 am 250 Class Practice Grp A - 15 minutes 5 Free/10 Timed
9 am - 9:15 am 250 Class Practice Grp B - 15 minutes 5 Free/10 Timed
9:15 am - 9:30 am Track Maintenance
9:30 am - 9:45 am 450 Class Practice Grp B - 15 minutes - Timed
9:50 am - 10:05 am 450 Class Practice Grp A - 15 minutes - Timed
10:10 am - 10:25 am 250 Class Practice Grp A - 15 minutes - Timed
10:30 am - 10:45 am 250 Class Practice Grp B - 15 minutes - Timed
10:45 am - 11 am Intermission/Track Maintenance
11 am - 11:15 am 450 Consolation Race
11:15 am - 11:30 am 250 Consolation Race
11:30 am - 11:50 am Opening Ceremonies/Intermission/Track Maintenance
11:55 am - 12:05 pm 450 Class Sight Lap
12:10 pm - 12:45 pm 450 Class Moto #1
12:50 pm - 1 pm Podium Interviews
12:55 pm - 1:05 pm 250 Class Sight Lap
1:10 pm - 1:45 pm 250 Class Moto #1
1:50 pm - 2 pm Podium Interviews
1:55 pm - 2:05 pm 450 Class Sight Lap
2:10 pm - 2:45 pm 450 Class Moto #2
2:50 pm - 3 pm 450 Winners Circle
2:55 pm - 3:05 pm 250 Class Sight Lap
3:10 pm - 3:45 pm 250 Class Moto #2
3:45 pm - 4 pm 250 Winners Circle
4 pm - 4:30 pm Press Conference

 

Track Map

Animated Track Map